# SDR DHL9980622C

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 RT SPOILER PANEL O/B FITTING IS CRACKED.  REMOVED AND REPLACED SPOILER PANEL IAW DC8 MM 27-61-1, PG 201, OPS CKD IAW DC8 MM 27-60-0, PG 501.  N/R CARD NR 0635.
